Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 67, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Aug 29, 2019, 10:59 PM CDT for Brown County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2019, 10:59 PM CDT (03:59 UTC)
- Expired
- Aug 30, 2019, 3:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Brown County, KS
The radar
The Topeka radar (KTWX), 105 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 12:51 AM CDT | FLASH FLOOD | 1 Nw Fairview, KS | SMALL CREEKS WERE OUT OF THEIR BANKS ALONG WITH NUMEROUS ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4075 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
727 WGUS53 KTOP 300359 FFWTOP KSC013-300800- /O.NEW.KTOP.FF.W.0067.190830T0359Z-190830T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Topeka KS 1059 PM CDT Thu Aug 29 2019 The National Weather Service in Topeka has issued a * Flash Flood Warning for... Brown County in northeastern Kansas... * Until 300 AM CDT. * At 1058 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing heavy rain across the warned area. Two to three inches of rain have fallen. Another one to two inches are expected in a short period of time. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Hiawatha, Sabetha, Horton, Everest, Fairview, Robinson, Morrill, Powhattan, Hamlin, Willis and Kickapoo Reservation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && LAT...LON 3965 9534 3965 9579 3992 9579 3997 9534 $$ BD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:43 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Aug 29, 6:43 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Topeka KS 643 PM CDT Thu Aug 29 2019 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Friday) Issued at 321 PM CDT Thu Aug 29 2019 Water vapor satellite early this afternoon showed an upper level trough moving southeast across eastern WY into northeast CO. A more amplified upper level trough was shifting east across the upper Midwest into the western Great Lakes States. At the surface a cold front extended from central WI, southwest into south central NE, then extended west-northwest into southwest NE. Southerly surface and 850mb winds were advecting richer gulf moisture northward across the CWA. Dewpoints were in the mid 70s this afternoon across the CWA. There may be enough surface convergence for thunderstorms to develop along the surface front in southern NE along the KS border late this afternoon. Therefore, I added a slight chance for thunderstorms across the far northern counties late this afternoon. MLCAPE values at 19Z were in the 3,000 to 4000 J/KG range, and effective 0-6 KM shear was increasing to around 30 KTS along the border. Therefore the environment will be favorable for a few sever thunderstorms across southern NE, which may skim across the norther counties along the NE border late this afternoon. Tonight, the southern stream H5 trough across southern WY/northeast CO will dig southeast across eastern KS during the early morning hours of Friday. Low-level CAA across the upper Midwest will allow the surface front to push southward into the CWA this evening. The combination of DCVA ahead of the approaching H5 trough and surface convergence ahead of the front will allow widespread thunderstorms to develop across northeast KS and extending west- northwest along the front into north central KS/south central NE. Several CAM models show a couple complexes of thunderstorms developing across north central and northeast KS during the mid evening hours along the front, which may develop into an forward propagating QLCS that will track southeast across the CWA during the late evening and early morning hours of Friday. The environment will be favorable, given a increasing southwesterly low-level jet, MLCAPE/MUCAPE of around 3000-40000 J/KG and 0-6 KM shear increasing to 30 KTS as the southern stream H5 trough approaches from the northwest. The primary hazards from a developing QLCS will be damaging wind gusts and heavy rainfall. The ERSL HRRR model actually shows more convective clusters, similar to HP supercells developing along the front by 3Z and moving southeast across the CWA. If we get rotating updrafts embedded within the line then there could be isolated large hail. I cannot totally rule out short lived meso vortices within the QLCS, which could produce a few weak isolated tornadoes. Most numerical models move the severe thunderstorms clusters/QLCS southeast of the CWA after 9Z. We may see showers and a few elevated thunderstorms continuing past 12Z to the northwest of the OFB/front through the mid morning hours of Friday. Even though the QLCS will be fast moving it could produce 1 to 2 inch rainfall rates per hours and in a few hours there may be 1 to 3 inches of rainfall. This may lead to flash flooding as the line move southeast across the CWA. Therefore, I have issued a flash flood watch from 3Z FRI through 18Z FRI. I kept the northern terr of counties out of the watch since the thunderstorms may be more scattered before evolving into a line/QLCS. Friday afternoon, the front will stall out across southeast KS and extend west into southwest KS. Expect mostly cloudy skies through the afternoon. It will probably remain dry through the afternoon hours. Highs will be cooler north of the front, with mid 70s to around 80 across the CWA. .LONG TERM...(Friday night through Thursday) Issued at 321 PM CDT Thu Aug 29 2019 Friday night through Saturday, another perturbation embedded within the northwest flow aloft will move southeast across the Plains. The LLJ will transport richer moisture northward across the front and elevated thunderstorms will develop Friday evening and through the night. At this time the better chance for severe thunderstorms will remain across southern KS and northern OK. The heavier rainfall should shift southeast of the CWA during the mid morning hours of Saturday, as surface high pressure builds southwest across the CWA. Saturday night through Sunday, another minor perturbation will move southeast across the Plains and may cause a chance for showers and thunderstorms Saturday night into early Sunday morning. A broad upper level ridge across the southwestern US will build east into the southern Plains Sunday afternoon. Monday through Tuesday, high temperatures may increase towards 90 degrees as the upper ridge builds east across the southern Plains. Expect dry conditions. Wednesday through Thursday, an upper level trough will amplify across the Great Lakes States and cause a weak front to push southwest across the CWA. Since the upper ridge will be across KS, I don't think we'll see much in the way of upper level support for thunderstorms as the surface front pushes southwest across the CWA early Wednesday morning. High will cool back into the upper 70s to mid 80s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 639 PM CDT Thu Aug 29 2019 VFR prevails with focus being on a line of TSRA expected to impact terminals between 02Z and 04Z. There is still some uncertainty with short term guidance on arrival times, but sided towards the slower version from the RAP/HRRR with IFR flight categories arriving in the 04Z-05Z time frame. There may also be IFR ceilings at this time, but it will largely depend upon where the heavier rain bands setup. Have ended precip by 14Z, but there is some indication from the RAP that precip could linger a bit longer into the afternoon so will need to address again at 06Z. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 10 PM CDT this evening through Friday afternoon for KSZ020>024-026-034>040-054>056-058-059. && SHORT TERM...Gargan LONG TERM...Gargan AVIATION...22
Hazardous weather outlook, Aug 29, 4:27 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 427 PM CDT Thu Aug 29 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-302130- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 427 PM CDT Thu Aug 29 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. Scattered severe storms are expected this evening and overnight for the entire outlook area. Primary hazards are large hail, damaging wind gusts, and locally heavy rainfall. An isolated tornado cannot be ruled out. Total rainfall amounts from 1 to 3 inches are possible from tonight through Friday afternoon. The locally heavy rainfall may lead to localized flash flooding. A Flash Flood Watch is in effect for most of the area through Friday. Minor river flooding continues on the Big Blue River near Blue Rapids. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional scattered storms are possible Friday and Saturday which could cause areas of locally heavy rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Aug 29, 10:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1023 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HEAVY RAIN 2 NE COURTLAND 39.80N 97.88W
08/29/2019 E2.50 INCH REPUBLIC KS TRAINED SPOTTER
STILL RAINING AT OBSERVATION TIME.
&&
JPLocal storm report, Aug 29, 10:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1024 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TSTM WND GST CONCORDIA 39.58N 97.66W
08/29/2019 E58 MPH CLOUD KS PUBLIC
PERSONAL WEATHER STATION.
&&
JPSpecial weather statement, Aug 29, 10:35 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
1035 PM CDT Thu Aug 29 2019
KSZ008>011-300400-
Republic-Washington-Nemaha-Marshall-
1035 PM CDT Thu Aug 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEMAHA...NORTHEASTERN
REPUBLIC...CENTRAL WASHINGTON AND MARSHALL COUNTIES UNTIL 1100 PM
CDT...
At 1035 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oneida to 4 miles north of Cuba. Movement
was south at 10 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Marysville, Seneca, Washington, Blue Rapids, Frankfort, Hanover,
Waterville, Centralia, Linn, Axtell, Greenleaf, Beattie, Barnes,
Corning, Cuba, Morrowville, Goff, Vermillion, Haddam and Munden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central and northeastern Kansas.
LAT...LON 3966 9590 3966 9711 3985 9765 3994 9760
3993 9589
TIME...MOT...LOC 0335Z 010DEG 9KT 3986 9590 3986 9744
SkowSpecial weather statement, Aug 29, 10:41 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Topeka KS
1041 PM CDT Thu Aug 29 2019
KSZ009-010-020>022-034>036-300415-
Geary-Clay-Cloud-Dickinson-Riley-Washington-Ottawa-Marshall-
1041 PM CDT Thu Aug 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DICKINSON...
NORTHWESTERN GEARY...NORTHWESTERN RILEY...NORTHEASTERN OTTAWA...
SOUTHERN WASHINGTON...CLAY...EASTERN CLOUD AND SOUTHWESTERN MARSHALL
COUNTIES UNTIL 1115 PM CDT...
At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palmer to 3 miles south of Morganville to
3 miles north of Oak Hill. Movement was southeast at 50 mph.
Winds in excess of 40 to 45 mph will be possible with these storms.
Locations impacted include...
Clay Center, Wakefield, Riley, Clyde, Clifton, Miltonvale, Milford,
Leonardville, Morganville, Green, Palmer, Longford, Vining, Oak Hill
and Idana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, north central, northeastern and east central Kansas.
LAT...LON 3966 9712 3966 9670 3922 9683 3903 9705
3931 9760 3949 9743 3965 9741 3966 9737
3975 9737
TIME...MOT...LOC 0341Z 297DEG 42KT 3966 9714 3941 9722 3931 9734
SkowSpecial weather statement, Aug 29, 10:47 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
1047 PM CDT Thu Aug 29 2019
KSZ011-012-300415-
Brown-Nemaha-
1047 PM CDT Thu Aug 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEMAHA AND BROWN
COUNTIES UNTIL 1115 PM CDT...
At 1047 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Highland to near Woodlawn.
Movement was south at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hiawatha, Sabetha, Horton, Everest, Fairview, Robinson, Morrill,
Powhattan, Hamlin, Willis, Kickapoo Reservation and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas.
LAT...LON 3965 9534 3965 9539 3967 9591 3993 9589
3994 9534
TIME...MOT...LOC 0347Z 355DEG 8KT 3983 9533 3982 9589
SkowThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Aug 29, 9:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 47 min |
| Aug 29, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 24 min |
| Aug 29, 10:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 45 min |
| Aug 29, 10:14 PM CDT | Areal Flood Advisory | TOP | Republic | 3 hr |
| Aug 29, 10:15 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 30 min |
| Aug 29, 10:16 PM CDT | Areal Flood Advisory | TOP | Brown | 3 hr |
| Aug 29, 10:35 PM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Washington | 25 min |
| Aug 29, 10:41 PM CDT | Special Weather Statement | TOP | Clay | 34 min |
| Aug 29, 10:45 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 45 min |
| Aug 29, 10:47 PM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Aug 29, 10:50 PM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha, Washington | 3 hr |
| Aug 29, 11:02 PM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Washington | 28 min |
| Aug 29, 11:11 PM CDT | Special Weather Statement | TOP | Riley | 34 min |
| Aug 29, 11:16 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 29 min |
| Aug 29, 11:25 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 4 hr |
| Aug 29, 11:26 PM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
| Aug 29, 11:35 PM CDT | Special Weather Statement | TOP | Pottawatomie, Shawnee | 25 min |
| Aug 29, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| Aug 29, 11:46 PM CDT | Special Weather Statement | TOP | Clay, Geary, Riley | 29 min |
| Aug 29, 11:50 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 40 min |
| Aug 30, 12:01 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 29 min |
| Aug 30, 12:04 AM CDT | Special Weather Statement | TOP | Shawnee | 26 min |
| Aug 30, 12:16 AM CDT | Special Weather Statement | TOP | Dickinson, Geary, Morris, Riley | 29 min |
| Aug 30, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Osage, Pottawatomie, Riley and 1 more | 38 min |
| Aug 30, 12:26 AM CDT | Special Weather Statement | TOP | Jefferson | 34 min |
| Aug 30, 12:28 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 3 hr |
| Aug 30, 12:33 AM CDT | Areal Flood Advisory | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Aug 30, 12:44 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 46 min |
| Aug 30, 12:47 AM CDT | Special Weather Statement | TOP | Douglas | 28 min |
| Aug 30, 12:51 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 39 min |
| Aug 30, 1:04 AM CDT | Special Weather Statement | TOP | Osage | 26 min |
| Aug 30, 1:14 AM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 4 hr |
| Aug 30, 1:18 AM CDT | Special Weather Statement | TOP | Jefferson, Shawnee | 27 min |
| Aug 30, 1:28 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 47 min |
| Aug 30, 1:33 AM CDT | Areal Flood Advisory | TOP | Douglas, Franklin, Osage | 3 hr |
| Aug 30, 1:37 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon, Osage | 38 min |
| Aug 30, 1:47 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Osage, Shawnee | 28 min |
| Aug 30, 2:04 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 41 min |
| Aug 30, 2:13 AM CDT | River Flood Warning | TOP | Geary | 9 hr |
| Aug 30, 2:13 AM CDT | River Flood Warning | TOP | Wabaunsee | 24 hr |
| Aug 30, 2:40 AM CDT | River Flood Warning | TOP | Riley | 4 hr |
| Aug 30, 2:40 AM CDT | Special Weather Statement | TOP | Anderson, Franklin | 35 min |
| Aug 30, 3:41 AM CDT | River Flood Warning | TOP | Shawnee | 23 hr |
| Aug 30, 3:46 AM CDT | River Flood Warning | TOP | Marshall | 37 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Dickinson | 5 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Lyon, Osage | 20 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Clay | 66 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 3 days |
| Aug 30, 6:45 AM CDT | Areal Flood Warning | TOP | Osage, Shawnee | 6 hr |
| Aug 30, 7:37 AM CDT | River Flood Warning | TOP | Pottawatomie | 24 hr |
| Aug 30, 7:37 AM CDT | River Flood Warning | TOP | Douglas | 18 hr |
| Aug 30, 9:10 AM CDT | Areal Flood Warning | TOP | Franklin | 4 hr |
| Aug 30, 9:43 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 18 hr |
| Aug 30, 9:43 AM CDT | River Flood Warning | TOP | Franklin, Osage | 8 hr |
| Aug 30, 10:05 AM CDT | River Flood Warning | TOP | Osage | 15 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 56 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 69 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 11 hr |
| Aug 30, 10:30 AM CDT | River Flood Warning | TOP | Pottawatomie | 39 hr |
| Aug 30, 12:40 PM CDT | Areal Flood Warning | TOP | Osage | 9 hr |
| Aug 30, 1:10 PM CDT | Areal Flood Warning | TOP | Franklin | 5 hr |
| Aug 30, 6:12 PM CDT | Areal Flood Warning | TOP | Franklin | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.